Advanced Search
MyIDEAS: Login to save this article or follow this journal

A Generalization Of The Burridge Guerre Nonparametric Unit Root Test

Contents:

Author Info

  • Garc a, Ana
  • Sans , Andreu
Registered author(s):

    Abstract

    In this note the nonparametric unit root test of Burridge and Guerre (1996, Econometric Theory, 12, 705 723), which is based on the standardized number of crossings of a level of a random walk, is extended in two ways, allowing for a deterministic trend in the process and more general innovations. The test has a well-known standard limit distribution. Monte Carlo experiments revealed the good finite-sample properties of the proposed test.The authors appreciate helpful comments from an anonymous referee. We gratefully acknowledge the financial support of the Ministerio de Ciencia y Tecnolog a and the Conselleria d Economia, Hisenda i Innovaci , grants BEC2002-03769 and PRIB-2004-10095, respectively.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://journals.cambridge.org/abstract_S026646660606035X
    File Function: link to article abstract page
    Download Restriction: no

    Bibliographic Info

    Article provided by Cambridge University Press in its journal Econometric Theory.

    Volume (Year): 22 (2006)
    Issue (Month): 04 (August)
    Pages: 756-761

    as in new window
    Handle: RePEc:cup:etheor:v:22:y:2006:i:04:p:756-761_06

    Contact details of provider:
    Postal: The Edinburgh Building, Shaftesbury Road, Cambridge CB2 2RU UK
    Fax: +44 (0)1223 325150
    Web page: http://journals.cambridge.org/jid_ECTProvider-Email:journals@cambridge.org

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Alexeev, Vitali & Maynard, Alex, 2012. "Localized level crossing random walk test robust to the presence of structural breaks," Computational Statistics & Data Analysis, Elsevier, vol. 56(11), pages 3322-3344.
    2. Daniel Dias & Carlos Robalo Marques, 2005. "Using Mean Reversion as a Measure of Persistence," Working Papers w200503, Banco de Portugal, Economics and Research Department.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:cup:etheor:v:22:y:2006:i:04:p:756-761_06. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Keith Waters).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.